MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ACUITY? SPIRAL; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ACUITY? SPIRAL; IMPLANTABLE LEAD
Model Number 4591
Medical Device Problem Codes Failure to Capture (1081); Low impedance (2285); High Capture Threshold (3266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited loss of capture and high thresholds.Additionally, it was noted that the lv pacing lead impedance measurements have decreased over the last year measuring from 550 ohms to 400-450 ohms.No observations of noise were found.The patient was brought into the clinic for further evaluation and the device was re-programmed.The programmer shows the longevity dropped from five years to three years with re-programming in which the health care professional (hcp) will consult with the physician.At this time, the lead remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited loss of capture and high thresholds.Additionally, it was noted that the lv pacing lead impedance measurements have decreased over the last year measuring from 550 ohms to 400-450 ohms.No observations of noise were found.The patient was brought into the clinic for further evaluation, and the device was re-programmed.The programmer shows the longevity dropped from five years to three years with re-programming in which the health care professional (hcp) will consult with the physician.At this time, the lead remains in service.No adverse patient effects were reported.Additional information was received which reported that this left ventricular (lv) lead was explanted and replaced successfully.No additional adverse patient effects were reported.

Brand Name
ACUITY? SPIRAL
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key20956380
Report Number2124215-2024-79965
Device Sequence Number7584176
Product Code LWP
UDI-Device Identifier00802526422980
UDI-Public00802526422980
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/16/2012
Device Model Number4591
Device Catalogue Number4591
Device Lot Number114476
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date12/17/2024
Supplement Report FDA Received Date12/11/2025
Date Device Manufactured08/16/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient SexMale